# SDR HEEA0012349

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nose Section
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FIBERGLASS CRACKS IN CABIN NOSE SECTION.  CORRECT PAINT FLAKING FROM FIBERGLASS OF CABIN NOSE SECTION REPAIRED BY PHI.  PARTS AND LABOR WILL BE INVOICED...WO#9700618-99.
